Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 189, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 7, 2021, 5:25 PM CDT for 4 counties in Arkansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2021, 5:25 PM CDT (22:25 UTC)
- Expired
- Jun 7, 2021, 6:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bradley County, AR, Desha County, AR, Drew County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 161 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 12:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 72 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
856
WUUS54 KLZK 072225
SVRLZK
ARC011-041-043-079-072315-
/O.NEW.KLZK.SV.W.0189.210607T2225Z-210607T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
525 PM CDT Mon Jun 7 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
East central Bradley County in southeastern Arkansas...
Southern Desha County in southeastern Arkansas...
Drew County in southeastern Arkansas...
South central Lincoln County in southeastern Arkansas...
* Until 615 PM CDT.
* At 524 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Fountain Hill to near Ladelle
to near Snyder, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Monticello... Dumas...
Dermott... Rohwer...
Arkansas City... Mitchellville...
Tillar... Winchester...
Jersey Point... Omega...
Lucca Landing... McGehee...
Mills... Kelso...
Ladelle... Green Hill...
Cane Creek State Park... Prairie Grove...
Reed... Jerome...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3366 9109 3371 9116 3369 9122 3367 9123
3364 9116 3360 9113 3356 9124 3352 9125
3352 9135 3356 9135 3356 9145 3339 9146
3340 9198 3391 9179 3394 9143 3377 9114
3371 9112 3372 9106 3369 9103 3368 9103
TIME...MOT...LOC 2224Z 210DEG 36KT 3341 9195 3343 9179 3337 9167 3327
9159
HAIL...1.00IN
WIND...60MPH
$$
622 follow-up statements
116
WWUS54 KLZK 072244
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
544 PM CDT Mon Jun 7 2021
ARC011-041-043-079-072315-
/O.CON.KLZK.SV.W.0189.000000T0000Z-210607T2315Z/
Bradley AR-Desha AR-Drew AR-Lincoln AR-
544 PM CDT Mon Jun 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR BRADLEY...SOUTHERN DESHA...DREW AND SOUTH CENTRAL LINCOLN
COUNTIES...
At 544 PM CDT, severe thunderstorms were located along a line
extending from near Monticello to 10 miles southwest of Tillar to
near McGehee to near Arkansas City, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Monticello... Dumas...
Dermott... Rohwer...
Arkansas City... Mitchellville...
Tillar... Winchester...
Jersey Point... Omega...
Lucca Landing... McGehee...
Mills... Kelso...
Ladelle... Green Hill...
Cane Creek State Park... Prairie Grove...
Reed... Jerome...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3366 9109 3371 9116 3369 9122 3367 9123
3364 9116 3360 9113 3356 9124 3352 9125
3352 9135 3356 9135 3356 9145 3339 9146
3340 9198 3391 9179 3394 9143 3377 9114
3371 9112 3372 9106 3369 9103 3368 9103
TIME...MOT...LOC 2244Z 211DEG 52KT 3363 9185 3365 9162 3362 9149 3362
9128
HAIL...0.88IN
WIND...60MPH
$$
62620
WWUS54 KLZK 072257
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
557 PM CDT Mon Jun 7 2021
ARC011-072306-
/O.CAN.KLZK.SV.W.0189.000000T0000Z-210607T2315Z/
Bradley AR-
557 PM CDT Mon Jun 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR BRADLEY COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Arkansas.
LAT...LON 3366 9109 3371 9116 3369 9122 3367 9123
3364 9116 3360 9113 3356 9124 3352 9125
3352 9135 3356 9135 3366 9188 3391 9179
3394 9143 3377 9114 3371 9112 3372 9106
3369 9103 3368 9103
TIME...MOT...LOC 2256Z 210DEG 36KT 3373 9178 3375 9155 3372 9142 3372
9121
$$
ARC041-043-079-072315-
/O.CON.KLZK.SV.W.0189.000000T0000Z-210607T2315Z/
Desha AR-Drew AR-Lincoln AR-
557 PM CDT Mon Jun 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN DESHA...NORTHEASTERN DREW AND SOUTH CENTRAL LINCOLN
COUNTIES...
At 556 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Plantersville to near Winchester to
near Tillar to Lucca Landing, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Monticello... Dumas...
Rohwer... Arkansas City...
Mitchellville... Tillar...
Winchester... Jersey Point...
Omega... Lucca Landing...
McGehee... Mills...
Kelso... Cane Creek State Park...
Reed... Garrett Bridge...
Gourd... Florence...
Tyro... Rose Hill...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3366 9109 3371 9116 3369 9122 3367 9123
3364 9116 3360 9113 3356 9124 3352 9125
3352 9135 3356 9135 3366 9188 3391 9179
3394 9143 3377 9114 3371 9112 3372 9106
3369 9103 3368 9103
TIME...MOT...LOC 2256Z 210DEG 36KT 3373 9178 3375 9155 3372 9142 3372
9121
HAIL...0.75IN
WIND...60MPH
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:10 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 7, 3:10 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 310 PM CDT Mon Jun 7 2021 .SHORT TERM...Tonight Through Wednesday An upper low pressure area is centered over Missouri. With an upper high over the southeast U.S., the upper low will not move much tonight through Tuesday. The low will move into the southern Great Lakes region Wednesday. The Flash Flood Watch continues. Unsettled weather will continue through the short term. Expect scattered showers and thunderstorms to become likely at times through Wednesday. Some thunderstorms will produce heavy rain at times. Models remain consistent with producing 3-5 inches of rainfall through Wednesday across central and south Arkansas. PWAT values are 1.5 to 2 inches over the area indicating a very moist airmass over the state. These thunderstorms will be efficient rainfall producers and flash flooding will be possible. Lows tonight and Tuesday night will be in the mid 60s to lower 70s. Highs Tuesday will be in the lower to mid 80s, and in the mid to upper 80s Wednesday. && .LONG TERM...Wednesday Night Through Monday Temperatures look to remain rather warm, but seasonal through much of the long term period. H500 ridging located SE of the Four Corners region will attempt to expand northeastward with time but persistent troughing across the eastern US will limit any eastward progress. Locally, this will provide a divide for the state with precip chances lingering across the east with drier conditions for western sections. Temperatures may approach 90 F for much of the state Fri- Sat when the ridge looks to be the most influential. By late weekend into the early part of next week, troughing across the eastern US may push back westward against the ridge which could provide widespread rain chances and cooler temps by a few degrees. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 67 81 69 84 / 90 90 70 60 Camden AR 69 83 71 88 / 100 80 50 30 Harrison AR 65 80 67 84 / 80 80 50 50 Hot Springs AR 67 81 69 86 / 90 90 60 40 Little Rock AR 69 81 70 86 / 90 90 70 50 Monticello AR 70 84 72 87 / 100 80 60 50 Mount Ida AR 67 81 68 86 / 90 90 50 30 Mountain Home AR 67 82 68 85 / 80 90 50 60 Newport AR 70 82 70 84 / 90 90 80 70 Pine Bluff AR 70 83 71 86 / 90 90 70 50 Russellville AR 67 81 69 85 / 90 90 70 40 Searcy AR 68 82 70 85 / 90 90 80 60 Stuttgart AR 71 83 73 85 / 90 90 80 60 && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Wednesday morning FOR Arkansas-Bradley- Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha-Drew- Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson- Johnson-Lincoln-Logan-Lonoke-Monroe-Montgomery-Ouachita-Perry- Pike-Polk-Pope-Prairie-Pulaski-Saline-Scott-Van Buren-White- Woodruff-Yell. && Short Term...51 / Long Term...67
Hazardous weather outlook, Jun 7, 3:58 AM CDT, 13 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 358 AM CDT Mon Jun 7 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-081000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 358 AM CDT Mon Jun 7 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are expected through the period with locally heavy rain possible. Several inches of rain have fallen across a good part of the state over the past day or so leaving the ground saturated in many areas. Rainfall amounts could surpass three inches for much of central and southern Arkansas through tonight leading to flash flooding concerns. These concerns will be heightened in those areas that have already experienced heavy rain. Area streams and rivers will likely see some rises as the water drains off. While a strong storm or two cannot be ruled out, widespread severe weather is not expected and the main concern will continue to be heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Additional periods of rain, locally heavy, are expected Tuesday and into Tuesday night. Several more inches of rain could fall on saturated ground leading to additional flash flooding concerns. Come Wednesday, a stagnant, summertime pattern is expected to develop follow a period of heavy and persistent rainfall in the short term. Daily chances for afternoon showers and a few thunderstorms will prevail, with an occasional strong storm, however no organized severe weather is anticipated. Afternoon temperatures will be on the rising trend, with highs beginning to approach 90F, along with muggy and sweltering conditions settling in. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 56/232
In the hours before
Special weather statement, Jun 7, 1:33 PM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Little Rock AR
133 PM CDT Mon Jun 7 2021
ARZ052-053-071915-
Pike AR-Clark AR-
133 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CLARK AND PIKE
COUNTIES UNTIL 215 PM CDT...
At 132 PM CDT, Doppler radar was tracking a strong thunderstorm near
Corinth, or near Nashville, moving northeast at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Murfreesboro... Glenwood...
Daisy... Narrows Dam...
Daisy State Park... Crater Of Diamonds State Park...
Bear Creek Public Use Area... Salem in Pike County...
Shawmut... Pike City...
Nathan... Kirby...
Highland in Pike County... Roy...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Arkansas.
LAT...LON 3416 9382 3435 9362 3434 9358 3411 9337
3398 9364 3398 9367 3400 9370 3400 9374
3401 9375 3401 9382
TIME...MOT...LOC 1832Z 234DEG 23KT 3400 9384
62Special weather statement, Jun 7, 2:11 PM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Little Rock AR
211 PM CDT Mon Jun 7 2021
ARZ066-067-071945-
Calhoun AR-Ouachita AR-
211 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CALHOUN AND
SOUTHEASTERN OUACHITA COUNTIES UNTIL 245 PM CDT...
At 210 PM CDT, Doppler radar was tracking a strong thunderstorm over
Louann, or near Smackover, moving northeast at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Camden... Louann...
Cullendale... Highland Industrial Park...
East Camden... Delhi...
Kirkland... Harmony Grove...
Frenchport... Elliot...
Cross Roads in Ouachita County... Fairview in Ouachita County...
Locust Bayou... Warner...
Woodberry... Standard Umpstead...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Arkansas.
LAT...LON 3337 9271 3339 9275 3337 9279 3337 9287
3338 9291 3338 9292 3371 9278 3358 9250
3337 9268
TIME...MOT...LOC 1910Z 210DEG 21KT 3341 9281
67Local storm report, Jun 7, 2:41 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
241 PM CDT MON JUN 07 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM FUNNEL CLOUD GUM SPRINGS 34.06N 93.10W
06/07/2021 CLARK AR LAW ENFORCEMENT
AN ARKANSAS STATE TROOPER REPORTED A FUNNEL CLOUD AT
GUM SPRINGS SOUTH OF HIGHWAY 26.
&&
EVENT NUMBER LZK2100660
57Special weather statement, Jun 7, 3:59 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Little Rock AR
359 PM CDT Mon Jun 7 2021
ARZ053-062-066-067-072145-
Calhoun AR-Clark AR-Dallas AR-Ouachita AR-
359 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLARK...WEST CENTRAL
CALHOUN...SOUTHWESTERN DALLAS AND OUACHITA COUNTIES UNTIL 445 PM
CDT...
At 359 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bluff City to near Poison Springs State
Park to Stephens. Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Camden... Stephens...
Sparkman... Chidester...
Louann... Whelen Springs...
Poison Springs State Park... Cullendale...
White Oak Lake State Park... Highland Industrial Park...
East Camden... Amy...
Harmony Grove... Ouachita...
Reader... Vaden...
Frenchport... Elliot...
Fairview in Ouachita County... Warner...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southwestern Arkansas.
LAT...LON 3337 9271 3339 9275 3337 9279 3338 9312
3378 9310 3379 9313 3382 9314 3380 9318
3382 9320 3383 9322 3396 9287 3370 9269
3357 9267 3337 9270
TIME...MOT...LOC 2059Z 255DEG 29KT 3374 9322 3360 9309 3348 9304 3340
9305
44Local storm report, Jun 7, 4:59 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
459 PM CDT MON JUN 07 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG CAMDEN 33.57N 92.85W
06/07/2021 OUACHITA AR LAW ENFORCEMENT
OUACHITA COUNTY SHERIFF'S OFFICE REPORTED SCATTERED
TREES AND POWER LINES DOWN THROUGHOUT OUACHITA COUNTY.
&&
EVENT NUMBER LZK2100661
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:36 PM CDT | Flash Flood Warning | LZK | Drew | 119 min |
| Jun 7, 2:49 AM CDT | Flash Flood Watch | LZK | Arkansas, Bradley, Calhoun, Clark, Cleburne, Cleveland and 22 more | 4 days |
| Jun 7, 3:27 AM CDT | Special Weather Statement | LZK | Clark | 48 min |
| Jun 7, 3:54 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 51 min |
| Jun 7, 4:28 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Grant, Ouachita | 47 min |
| Jun 7, 4:30 AM CDT | Flash Flood Warning | LZK | Clark, Dallas, Ouachita, Pike | 2 hr |
| Jun 7, 5:04 AM CDT | Special Weather Statement | LZK | Cleveland, Jefferson, Lincoln | 41 min |
| Jun 7, 5:52 AM CDT | Special Weather Statement | LZK | Jefferson, Lincoln | 38 min |
| Jun 7, 10:32 AM CDT | River Flood Warning | LZK | Saline | 33 hr |
| Jun 7, 10:39 AM CDT | River Flood Warning | LZK | Calhoun, Ouachita | 10 days |
| Jun 7, 10:42 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 46 hr |
| Jun 7, 1:33 PM CDT | Special Weather Statement | LZK | Pike | 42 min |
| Jun 7, 1:46 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 44 min |
| Jun 7, 2:11 PM CDT | Special Weather Statement | LZK | Ouachita | 34 min |
| Jun 7, 2:13 PM CDT | Tornado Warning | LZK | Clark, Montgomery, Pike | 47 min |
| Jun 7, 2:32 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 43 min |
| Jun 7, 2:37 PM CDT | Tornado Warning | LZK | Clark, Pike | 38 min |
| Jun 7, 2:49 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 41 min |
| Jun 7, 3:10 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 50 min |
| Jun 7, 3:13 PM CDT | Tornado Warning | LZK | Garland, Hot Spring | 35 min |
| Jun 7, 3:20 PM CDT | Tornado Warning | LZK | Calhoun, Dallas, Ouachita | 28 min |
| Jun 7, 3:25 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring | 35 min |
| Jun 7, 3:27 PM CDT | Tornado Warning | LZK | Clark, Dallas | 29 min |
| Jun 7, 3:43 PM CDT | Tornado Warning | LZK | Calhoun, Ouachita | 32 min |
| Jun 7, 3:54 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 9 min |
| Jun 7, 3:57 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 30 min |
| Jun 7, 3:59 PM CDT | Special Weather Statement | LZK | Ouachita | 46 min |
| Jun 7, 4:15 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Grant, Hot Spring, Ouachita | 45 min |
| Jun 7, 4:15 PM CDT | Tornado Warning | LZK | Calhoun, Ouachita | 30 min |
| Jun 7, 4:19 PM CDT | Flash Flood Warning | LZK | Clark, Hot Spring | 3 hr |
| Jun 7, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 40 min |
| Jun 7, 4:47 PM CDT | Flash Flood Warning | LZK | Garland, Hot Spring | 3 hr |
| Jun 7, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Saline | 49 min |
| Jun 7, 5:02 PM CDT | Tornado Warning | LZK | Calhoun, Cleveland, Dallas | 8 min |
| Jun 7, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Grant and 2 more | 41 min |
| Jun 7, 5:39 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew, Grant, Jefferson, Lincoln and 3 more | 36 min |
| Jun 7, 5:52 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 38 min |
| Jun 7, 6:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln, Lonoke, Monroe and 1 more | 53 min |
| Jun 7, 6:10 PM CDT | Special Weather Statement | LZK | Lonoke | 50 min |
| Jun 7, 6:51 PM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski, White | 39 min |
| Jun 7, 6:52 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie, Woodruff | 38 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.